Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

corrine_1980

Veteran Member
  • Total Reviews

    0
  • Content Count

    747
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About corrine_1980

  • Rank
    Member
  • Birthday 08/12/1980

Profile Information

  • Location
    Singapore
  • Interests
    Music, Arts, Books

Recent Profile Visitors

8915 profile views
  1. Hi Andy, I am so glad that you are doing very well (despite the fact that you are very busy and not updating the log .) I am also trying hard to update my log.. whenever I have time.. Well.. as mentioned by all other people in this forum. You look gorgeous sweetie. Congratsss !! Cheers Corrine
  2. Hi Cj... Hey yah.. you are finishing soon. I'll finish my Accutane this week or next week, depends on how many mg I took in a day.. You are right, it seems every one that we know started to dissapear. Either they have stopped Accutane, or very busy ^^ Keep in touch okay.. Do keep us updated, even after you finish the course. Cheers Corrine
  3. Hi PoohBear. That's what happen to me a few months ago. Let me tell you a little bit of my story.. I started with 20 mg/day (Same as you). I also get a very horrible breakout until my 4th month. My derm increase my dosage to 40 mg/day in the mid of my 2 nd month. That really helps to make my breakout subside. So, you may want to ask for higher dosage. Now my face is sooo much better. No more ugly breakout and red marks will fade slowly. I know it's not easy to go out with that kind of condition
  4. Hallo Andyy.. Miss you.. I haven't updated my log for a very longgg time either. I am glad your beloved has come back.. Hey I am at the end of this journey as well. I agree with you that Accutane journey is very tough, but it's definitely worth in the end. Love your advise to the Accutane new bies. A very good one.. . Well Andy, enjoy your beautiful day.. Cheers Corrine
  5. Hi Taren.. Congrats for the compliment that you get.. It must be feeling great.. The dog thing.. Sound scary... Thank God your dog is okay.. Thank God for the lady that keep your dog from running over by cars.. Cheers Taren
  6. Hi imogen.. I started with 20 mg/day.. but after 1 1/2 month, my derm increase my dosage to 40 mg/day. I am glad that your skin is clearing up nicely.. Don't worry.. in the end you'll be perfectly clear.. So as you said,,.. patience patience patience. Good luck Corrine
  7. Hi P&W You get an awesome result with a not so painfull journey.. CHEERS.. So you've been > 3 month post tane and doing just fine... Congrats.. Is Retin-A is the same with Differin? My derm gave me differin for me to try as maintenance after I stopped Accutane. I hope it is as effective as your Retin-A.. . Have a good day .. Corrine
  8. Hi guys.. I know I should update my log more regularly.. I wish I could have 24 hours just for myself... . Today is day.. hmm I lost count of my days.. 4 Sept should be my last day on Accutane. Here is my story.. On 5 August I went to my derm.. then she checked out my skin.. and quite happy with it.. It's still red with few small ones.. but definitely better compare to ugly cysts that I get during breakout period. I told her my pores is so big and I have some scars.. She said,.. it's okay..
  9. Hi cj.. Miss you.. I have been the worse poster gosh.. Just want to wish you all the best for you exam.. Drink tons of water.. sleep 8 hours a day.. and good luck.. Study-Eat-Sleep-Study.. haha that's what I did during exam as well. No life.. I will catch up with life as soon as I finished my exam. I usually go out wih friends, watch movie, just walk around and relax soon after exam. (Just to reward myself). Sooo good luck Accutane buddies.. I am so glad that you are feeling better and better
  10. Hi Andy You look beautiful . Another month of Accutane.. wow.. congratsss !! And that's true.. doctor should have that kind of theuraphetic ability to make the patient feel good and less stress about their problems. They said : your mind can control everything.. so started by having a "healing" in mind definitely help. Cheers andy Corrine
  11. Hi cj,Accutane buddies. How are youuuuu....... Hey you started to have lots of fans here.. . Your face looks really better and better. After finishing the course I believe that you will looks even better and cuter.. hahah I am honest and saying this from the bottom of my heart... Cheers and take care Corrine
  12. Hi imogen.. Good luck with your course. During my first month I also took Nimegen (Korea Brand) and I took 20 mg/day. It's great that so far no real breakout for you.. and you even feeling good . Just want to wish you all the best till the end of the course. Feel free to ask anything. Corrine
  13. Day 157 Hi all.. I am still busy like usual.. so please bear with my few updates.. Working through the weekend or else I will not be able to complete them all. Skinwise : still a patch of red here and there. I still have a few bumps.. esp below my eyes.. not the big ones but still noticeable. Hopefully it will go away soon. I have a few dry patch on my skin.. I have been putting moisturizer on the patch.. (It looks rather wierd esp when I am wearing short sleeves ). How are you all?? Hope
  14. Hi P&W Your nose blemish will be dissapear... *tring* yeahh.. how are you doing over there.. It seems post tane is not bad.. Looking forward to that day.. Keep us updated on the tips and tricks.. I wish you a greattt day and clear skin forever. Corrine
  15. hii.. Today is my day 152 Wow.. that's a long time.. Skinwise is better. I still have red marks uneven tone, scars and holes.. The pimples that I get is much2x smaller compared to last time during the breakout period. I had conference call with Europe yesterday until 12 AM in the morning.. I feel very sleepy right now.. hoahh. I had the conf call in my office near the sea.. the office is at 22th floor. and at night the view is sooo amazing. With all the lights, it's amazing and undescribabl
×